# SDR FDEA201510193288

- Difficulty date: October 19, 2015
- Submitted: October 20, 2015
- Operation: Air carrier
- Aircraft: N749FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 536
- Aircraft time: 544 hours, 24,865 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Inoperative
- Location: Entry Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT ENTRY DOOR SLIDE WILL NOT ARM.  CREW ENTRY ESCAPE  SLIDE INOPERATIVE.  IF SLIDE TO BE RETAINED  ONBOARD, THEN PRIOR TO EACH DEPARTURE MX MUST  VERIFY SLIDE STOWED ACCORDING TO PROCEDURES.
